# SDR UPS03840172

- Difficulty date: February 13, 2003
- Submitted: February 17, 2003
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Damaged
- Location: Downlock Switch
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

RT MLG DOWNLOCK INDICATION INTERMITTENT.  EMERGENCY DECLARED.  TWO MINUTES RT MLG IND CAME ON ON ITS OWN.  LANDED W/O INCIDENT, GEAR PINNED.  REMOVED AND REPLACED RT MAIN LANDING GEAR DOWNLOCK SWITCH CONNECTOR PER MM CHAPTER 20, STANDARD PRACTICES CHECKS NORMAL.
